# SDR GTIA050238

- Difficulty date: August 26, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Leaking
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DTW - SMOKE DETECTOR AFT LEFT ON, SOME HOT ELECT CHEMICAL SMELL AFT END OF AIRCRAFT, SMELL CAME BACK AFTER LANDING, AIR RETURN BACK TO DTW, AIRCRAFT TAIL SWAP WITH N810NK.  REMOVED AND REPLACED AFT LEFT LAV SMOKE DETECTOR WITH UPDATED P/N FOR PRECAUTION.  REMOVED BOTH WATER SEPARATORS AND INSTALLED NEW COALESCER BAGS.  FOUND NO CONTAMINATION.  REMOVED AND INSPECTED INLET AND OUTLET DUCTS ON BOTH ACM`S.  NO CONTAMINATED NOTED.  LEFT ACM LEAKING WATER.  FOUND FLANGE RETAINING BOLTS LOOSE, SECURED.  RIGHT ACM INLET HAS TORN HOSE.  REMOVED AND REPLACED CONNECTOR, LEAK CHECKS GOOD.  (M)
